MathSciNet Relay Station
MathSciNet bibliographic data
MR264381 (41 #8977) 46.15 (15.00)
Halmos, P. R. Finite-dimensional Hilbert spaces. Amer. Math. Monthly 77 1970 457–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement